# SDR 5APR577Y26

- Difficulty date: January 19, 2010
- Submitted: January 20, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N721AF
- Make and model: Pilats PC1247
- Aircraft serial: 721
- Aircraft time: 2,760 hours, 2,512 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,760 hours, 2,512 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244755
- Condition: Broken
- Location: Zone 700
- Part time: 1,186 hours, 1,134 cycles
- Component: Brake Assembly
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK DISCOVERED THE RT BRAKE OTBD BRAKE DISC WAS BROKEN INTO 2 PIECES. REMOVED AND REPLACED BRAKE ASSY IAW MM INSTRUCTIONS.
